MathSciNet Relay Station
MathSciNet bibliographic data
MR135694 65.15
Gelʹfand, I. M.; Frolov, A. S.; Čencov, N. N. The computation of continuous integrals by the Monte Carlo method. (Russian) Izv. Vysš. Učebn. Zaved. Matematika 1958 1958 no. 5 (6), 32–45.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement